# SDR DALA2020100503275

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 95,970 hours, 13,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGED ANCHOR NUT ON LT EXTERNAL EMERGENCY LIGHT STA 1097.  CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
